The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1115 KB) | Metadata | Table of Contents | ZAA summary
Volume 19, Issue 4, 2000, pp. 999–1016
DOI: 10.4171/ZAA/994

Published online: 2000-12-31

On a Simple System of Discrete Two-Scale Difference Equations

Lothar Berg[1] and Manfred Krüppel[2]

(1) Universität Rostock, Germany
(2) Universität Rostock, Germany

A special system of two discrete two-scale difference equations with polynomial solutions is investigated. For-the solutions, addition and subtraction theorems are established showing in particular the behaviour of the solutions for a great argument, as well as further relations and inequalities. Also, corresponding generating functions are constructed which imply explicit representations for the Solutions.

Keywords: Discrete two-scale difference equations, polynomials, addition theorems, generating functions, Collatz graph, Fibonacci numbers

Berg Lothar, Krüppel Manfred: On a Simple System of Discrete Two-Scale Difference Equations. Z. Anal. Anwend. 19 (2000), 999-1016. doi: 10.4171/ZAA/994